A van der Corput-type lemma for power bounded operators

Show simple item record

dc.contributor.author ter Elst, Antonius en
dc.contributor.author Müller, V en
dc.date.accessioned 2017-03-30T03:02:24Z en
dc.date.issued 2017-02 en
dc.identifier.citation Mathematische Zeitschrift 285(1):143-158 Feb 2017 en
dc.identifier.issn 0025-5874 en
dc.identifier.uri http://hdl.handle.net/2292/32385 en
dc.description.abstract We prove a van der Corput-type lemma for power bounded Hilbert space operators. As a corollary we show that N−1∑Nn=1Tp(n)N−1∑n=1NTp(n) converges in the strong operator topology for all power bounded Hilbert space operators T and all polynomials p satisfying p(N0)⊂N0p(N0)⊂N0. This generalizes known results for Hilbert space contractions. Similar results are true also for bounded strongly continuous semigroups of operators. en
dc.publisher Springer Verlag en
dc.relation.ispartofseries Mathematische Zeitschrift en
dc.rights Items in ResearchSpace are protected by copyright, with all rights reserved, unless otherwise indicated. Previously published items are made available in accordance with the copyright policy of the publisher. en
dc.rights.uri https://researchspace.auckland.ac.nz/docs/uoa-docs/rights.htm en
dc.title A van der Corput-type lemma for power bounded operators en
dc.type Journal Article en
dc.identifier.doi 10.1007/s00209-016-1701-2 en
pubs.issue 1 en
pubs.begin-page 143 en
pubs.volume 285 en
dc.rights.holder Copyright: Springer Verlag en
pubs.end-page 158 en
pubs.publication-status Published online en
dc.rights.accessrights http://purl.org/eprint/accessRights/RestrictedAccess en
pubs.subtype Article en
pubs.elements-id 554717 en
pubs.org-id Science en
pubs.org-id Mathematics en
dc.identifier.eissn 1432-1823 en
pubs.record-created-at-source-date 2017-03-30 en
pubs.online-publication-date 2016-06-03 en

Files in this item

There are no files associated with this item.

Find Full text

This item appears in the following Collection(s)

Show simple item record


Search ResearchSpace